# SDR DALA14008439210

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME, BS 1379, CORRODED.  REMOVED CORRODED FRAME, L26L-L26R.  LOCATED, DRILLED AND INSTALLED FRAME IAW SRM 51-10-05, 51-10-03 AND 51-10-00.
